MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Catalog Number 1804300-28
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.Na.
 
Event or Problem Description
It was reported that the procedure was to treat a de novo lesion in the left anterior descending artery (lad) with 90% stenosis, mild calcification and no tortuosity.The 3.0x28mm xience skypoint stent delivery system (sds) was prepared per instructions for use (ifu) and advanced without resistance.The sds was deployed after the first inflation at nominal pressure; however, the balloon ruptured during the second inflation at 10 atmospheres (atms).The xience skypoint stent was successfully deployed, so only the sds was removed.Another balloon was used for post-dilatation and was performed per standard procedure.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
The device was returned for analysis.The reported material rupture was confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation was unable to determine a conclusive cause for the reported material rupture.There is no indication of a product quality issue with respect to manufacture, design or labeling.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key18856321
Report Number2024168-2024-02879
Device Sequence Number3325253
Product Code NIQ
UDI-Device Identifier08717648233265
UDI-Public(01)08717648233265(17)240522(10)2051641
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/22/2024
Device Catalogue Number1804300-28
Device Lot Number2051641
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/20/2024
Supplement Date Received by Manufacturer04/01/2024
Initial Report FDA Received Date03/07/2024
Supplement Report FDA Received Date04/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/23/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown